# SDR CALA2019111101963

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 23,185 hours, 8,050 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WE HAD A BIRD STRIKE AT 5000 FEET AND 250 KNOTS RETURNED TO ORD BIRD STRIKE RESULTED IN TWO DENTS FROM LH STN 213-224, WATER LINE 171.5-177.5. FWD DENT 6.0" X 7.25" AND .286 DEEP. AFT DENT 4.0" X 7.7" AND .132 DEEP. DENT CROSSES FRAME 219.5 AND CAUSED DAMAGE TO INTERNAL STRUCTURE. REF AVO 8118, REMOVED ALL FASTENERS FROM REPAIR AREA AND PERFORMED INITIAL SKIN CUTOUT. MAY NEED TO BE INCREASED IN SIZE DEPENDING ON DAMAGE REMOVAL OF UNDERLYING STRUCTURE. ADD EMP:U172525 COMPLETED FINAL SKIN CUTOUT AND SUBMITTED DIMENSIONS TO ORD ENGINEERING FOR SEND UP TO BOEING. COMPLETED FINAL SKIN CUTOUT AND SUBMITTED DIMENSIONS TO ORD ENGINEERING FOR SEND UP TO BOEING.REF: AVO8118. PREVIOUS ENTRY SHOULD READ: ALL HFEC INSPECTIONS HAVE BEEN ACCOMPLISHED. NO DEFECTS NOTED BY BY INSPECTION OTHER THAN DOCUMENTED.
